| Model Number |
TFAT60 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
04/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.Product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry distance vision and residual astigmatism.The iol was exchanged in a secondary procedure.Additional information was requested.
Additional Manufacturer Narrative
Product evaluation: the product was not returned.It was discarded.Product history records were reviewed and the documentation indicated the product met release criteria.The use of a qualified cartridge and handpiece was indicated.The customer indicated the use of a viscoelastic, which is not qualified for cartridge use.The (3.75cyl), 10.5 diopter (add power +2.2/+3.2) lens was replaced with a (2.25cyl), 09.5 diopter (add power +2.2/+3.2) lens model.Had this information been received prior to submission of the initial medical device report the reported event would not have been reportable.The manufacturer internal reference number is: (b)(4).